# SDR UIEA2018120802802

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,189 hours, 10,751 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT TWICE WHEN TRYING TO START AFTER LANDING. TROUBLESHOT THE ECU. NO FAULTS NOTED AT THIS TIME.
